# SDR DALA1139736802

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 50,025 hours, 15,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV IN ATL, MAINT NOTED CORROSION TO THE UPPER CAP OF THE FLOORBEAM AT STA 1640.  SUBJECT CAP WILL BE CUT FROM LBL 13 TO THE RT END.  A REPLACEMENT CAP WILL BE SPLICED INTO THE WEB AND THE REMAINING UNDAMAGED SECTION.  SUBJECT CAP  IS 7075-T6511, EXTRUSION SHAPED PER BAC1518-338.  MAINT WILL COMPLY WITH REPAIR PER ERA 493128-14, REV ORIGINAL.
